# SDR JJBA20240306031

- Difficulty date: February 22, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LOWER BEAM OF CARGO DOOR SURROUND STRUCTURE BTW FR 65-68 FOUND CORRODED. RF1, LOWER BEAM OF CARGO DOOR SURROUND STRUCTURE BTW FR 65-68 LH REMOVED FOR ACCESS. BEAM SURROUND STRUCTURE BTW FR65-68 LH FOUND OUT OF LIMITS. RF1, LOWER BEAM DOOR SURRPUNT BTW FR 65-68 NEW PORT HOLES TRANSFERS. RF1, NEW LOWER BEAM DOOR SURROUND BTW FR 65-68 INSTALLED
